# SDR HALA2017122700320

- Difficulty date: December 24, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 16,188 hours, 2,526 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR NR 2 ENGINE BLEED NOT CLOSED ON THE NR 2 ENGINE SHUTDOWN.  RESET THE NR 2 ENGINE BLEED SUCCESSFUL.  PERFORMED TSM 36-11-81-810-837-A, NO DEFECTS NOTED.  OK FOR SERVICE.
